# SDR SWAA2023101701226

- Difficulty date: September 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL# 192BL EXTERIOR SURFACE LEADING EDGE AND CORNER ERODED AND DELAMINATED.<[01] APPLIED REPAIR IAW SRM 51-70-05 REPAIR #10.;[02] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1;[03] REPAIRED IAW SRM 51-70-05 REPAIR # 10; SEALED REPAIR IAW SRM 51-70-08 0G-0; RESTORED FINISH IAW AMM 51-21-99.;[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3
